# SDR U2RA2019120517001

- Difficulty date: November 17, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY PATH LIGHTS OUT AT SEATS 3DEF, 7DEF (WHITE ONLY INOP), 11DEF, 14DEF, 19DEF, 24DEF, 29DEF, AND 31DEF - RELAMPED EMERGENCY PATH LIGHTS AT SEATS 3DEF, 7DEF, 11DEF, 14DEF, 19DEF, 24DEF, 29DEF, AND 31DEF PER AIRCRAFT MAINTENANCE MANUAL 33-51-11.
